# SDR FDEA202407211036

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,218 hours, 28,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 13973
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY EXIT AISLE SIGN  NOT ILLUMINATING WHEN EMERGENCY LIGHTS TEST  PERFORMED.  AMM: 33-51-07-2-0,  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY  AND BATTERY PACK AS PER 757 AMM 33-51-07-2-0. OPS  CHECK GOOD. AIRCRAFT OK FOR SERVICE.   EMERGENCY LIGHT POWER SUPPLY- MANUFACTURER-  RADIANT ILLUMINATION, P/N 2012-1, S/N 13973  EMERGENCY LIGHT BATTERY PACK.  AMM: 33-51-07-2-0, REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK AS PER 757 AMM 33-51-07-2-0. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
